# SDR 2025FA0000341

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: General aviation
- Aircraft: N140SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9389
- Aircraft time: 8,695 hours, 24,572 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Terminal Block
- Part number: B246M2048101
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 8,695 hours
- Component: Terminal Block
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PATIENT ONBOARD FOR DEPARTURE #2 ENGINE WOULD NOT START.  FOUND A BAD TERMINAL BOARD AND BUS TIE RELAY.
